# SDR CALA9800537

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230600203
- Condition: Inoperative
- Location: R-3 Door
- Part time: 89,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-3 DOOR SLIDE BOTTLE PRESSURE LIGHT ILLUMINATED.  THE R-3 DOOR SLIDE WAS REMOVED AND REPLACED AND THE LIGHT TESTED NORMAL.
